$L^p$-boundedness of pseudo-differential operators on homogeneous trees

From MaRDI portal
Revision as of 05:52, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6063951

DOI10.4064/SM220816-27-3arXiv2207.14363MaRDI QIDQ6063951

Tapendu Rana, Sumit Kumar Rano

Publication date: 8 November 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2207.14363






Related Items (1)




Cites Work




This page was built for publication: $L^p$-boundedness of pseudo-differential operators on homogeneous trees